# SDR N6WA2024123101

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 44,203 hours, 32,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EMERGENCY LIGHTS IN THE GALLEY INOP. RESCURED BATTERY FOR EMERGENCY LIGHT POWER SUPPLY IN FWD AVI BAY IAW CRJ 550 AMM 33-51-07 OPS CHECK GOOD.
